# SDR SWAA2024041560982

- Difficulty date: March 8, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N8567Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36928
- Aircraft time: 19,775 hours, 9,994 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frm 895-1005
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA BS 951 RIGHT SIDE. CORROSION ON CHORD STRUCTURE. AT DOOR CUTOUT<[01] REMOVED AND REPLACED FLOOR SUPPORT INNER CHORD BETWEEN STA 895 TO 1005 AND AT RBL 54 INSTALLED REF BAC DWG 1447A8540 REV B AND B737NG SRM 51-40-02;[02] VERIFIED REMOVED AND REPLACED FLOOR SUPPORT INNER CHORD BETWEEN STA 895 TO 1005 AND AT RBL 54 INSTALLED REF BAC DWG 1447A8540 REV B AND B737NG SRM 51-40-02
